On the set of solutions of a boundary value problem for a hyperbolic differential inclusion
Differencialʹnye uravneniâ, Tome 35 (1999) no. 6, pp. 780-783
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1999_35_6_a8,
author = {A. N. Vityuk},
title = {On the set of solutions of a boundary value problem for a hyperbolic differential inclusion},
journal = {Differencialʹnye uravneni\^a},
pages = {780--783},
year = {1999},
volume = {35},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1999_35_6_a8/}
}
A. N. Vityuk. On the set of solutions of a boundary value problem for a hyperbolic differential inclusion. Differencialʹnye uravneniâ, Tome 35 (1999) no. 6, pp. 780-783. http://geodesic.mathdoc.fr/item/DE_1999_35_6_a8/